Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the trace formulas for almost commuting operators

Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 116 (1992), 135-141
MSC: Primary 47B99; Secondary 19K99, 46M20, 47D30
MathSciNet review: 1092931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula related to the cyclic cohomology for the trace of the product of commutators is established.

References [Enhancements On Off] (What's this?)

  • [1] A. Connes, Non-commutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257-360.
  • [2] Daoxing Xia, Cyclic cohomology associated with difference operators and anticommutators, Integral Equations Operator Theory 10 (1987), no. 5, 739–750. Toeplitz lectures 1987 (Tel-Aviv, 1987). MR 904488, 10.1007/BF01195800
  • [3] Daoxing Xia, Trace formulas for almost commuting operators, cyclic cohomology and subnormal operators, Integral Equations Operator Theory 14 (1991), no. 2, 276–298. MR 1090705, 10.1007/BF01199909

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 19K99, 46M20, 47D30

Retrieve articles in all journals with MSC: 47B99, 19K99, 46M20, 47D30

Additional Information

Keywords: Almost commuting operators, commutators, trace formulas, cyclic cohomology
Article copyright: © Copyright 1992 American Mathematical Society